# SDR 96FDEA00199

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF SHEAR TIE BS 1050 WL 146 RBL 16 TO 22, FOUND WHILE WORKING NR OO53, OUT OF LIMITS.  CUT OFF DAMAGED SHEAR TIE, FABRICATED NEW SHEAR TIE FROM HEAT TREATED MATERIAL, BACK DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED FASTENERS PER FEDEX SRM 53-10-4.
